MathSciNet Relay Station
MathSciNet bibliographic data
MR646839 (83f:60046) 60F05 (60F17 60G44 60J30)
Jacod, J.; Kłopotowski, A.; Mémin, J. Théorème de la limite centrale et convergence fonctionnelle vers un processus à accroissements indépendants: la méthode des martingales. (French) [The central limit theorem and functional convergence to a process with independent increments: the martingale method] Ann. Inst. H. Poincaré Sect. B (N.S.) 18 (1982), no. 1, 1–45.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement